Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 13, Pages 679-696
http://dx.doi.org/10.1155/S0161171204305247

N-topo nilpotency in fuzzy neighborhood rings

Department of Mathematics, King Saud University, Riyadh 11451, Saudi Arabia

Received 15 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. M. G. Ahsanullah and Fawzi Al-Thukair, “N-topo nilpotency in fuzzy neighborhood rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 13, pp. 679-696, 2004. https://doi.org/10.1155/S0161171204305247.